# SDR SWAA2020060878955

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30 2ND VERTICAL STIFFENER IS CRACKED.  REPAIRED LT HORIZ STAB INSPAR RIB AT STAB STA 120.30 2ND VERT STIFFENER IAW SRM 55-10-09-2R-4; DWG'S #182A1500; 182A3001; 182A2401; 0020001; SRM 51-40-02-0G-0; AMM 51-31-00-390-805.
